# SDR A6WA201543078

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 28,163 hours, 27,232 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Worn
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 9368, AFTER TAKEOFF,  ACCELERATED TO 200 KTS, AIRPLANE HAD A TENDENCY TO BANK RIGHT.  ACCELERATED TO 250 KTS, ACFT TRIM PAST THE FIRST TRIM MARK ON AILERON TRIM INDICATOR WITH ZERO AILERON TRIM & NO PILOT INPUT, THE ACFT STARTED A CONTINUOUS ROLL TO THE RIGHT.   FUEL WAS BALANCED, N1'S WERE MATCHED & NO VIBRATION WAS FELT IN FLIGHT CONTROLS.  IP FOUND NR 1 PCU LINK WORN & FAILED BACKLASH CHECK.  R & R NR 1 PCU LINK.  PASSED RECHECK OF CHECK IAW AMM 27-14-00.
